# SDR VNAA9910005

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Condition: Failed
- Location: Lt Hyd Sys
- Part time: 10,116 hours
- Stage of operation: TX
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI, THE FLIGHT CREW RECEIVED A FLAP CONTROL FAIL CAS MESSAGE.  MAINTENANCE INSPECTED AND FOUND THE MAIN HYDRAULIC PUMP WAS NOT WORKING.  THE AIRCRAFT WAS FERRIED TO CAK WHERE MAINTENANCE REPLACED THE MAIN HYDRAULIC PUMP/MOTOR ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-11-04.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
